# SDR ASAA1057205

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 3400010260
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS A DENT IN THE NR 1 FAN BLADE LOCATED APPROX 12.65 INCHES FROM THE BLADE TIP AND IS APPROX .022 INCH DEEP.  DETERMINED TO BE NORMAL EROSION LOCATED IN AREA "B" FIG 801.  BLENDED THE NR 1 BLADE ON THE NR 2 ENGINE PER AMM 72 21 02.  ACCOMPLISHED FLUORESCENT PENETRATE INSPECTION OF THE NR 2 ENGINES NR 1 FAN BLADE IAW AMM 72 21 02 300 801 F00 STEP H (6) (A).  NO DISCONTINUITIES NOTED.
